# SDR ASOA201806247113

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450964
- Aircraft time: 30,990 hours, 19,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 322602
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FACING GALLEY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED INVERTER IAW AMM 33-50-11, OPERATIONAL CHECK GOOD.
